Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 12, 2013, 5:24 PM CDT for Jo Daviess County, Illinois; Dubuque County, Iowa. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 12, 2013, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Dubuque County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 106 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:48 PM CDT | FUNNEL CLOUD | Key West, IA | OBSERVED NEAR HWY 151 RYAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:49 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1812 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
198
WFUS53 KDVN 122224
TORDVN
IAC061-ILC085-122300-
/O.NEW.KDVN.TO.W.0010.130612T2224Z-130612T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN DUBUQUE COUNTY IN NORTHEAST IOWA...
NORTHWESTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 600 PM CDT
* AT 519 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SHERRILL...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
DUBUQUE...DURANGO...SAGEVILLE...ASBURY...EAST DUBUQUE...
MENOMINEE...EDMORE...CENTER GROVE...ROCKDALE...KEY WEST AND MASSEY.
OTHER LOCATIONS AFFECTED INCLUDE MUD LAKE PARK AND MASSEY MARINA
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4265 9072 4263 9070 4258 9067 4254 9064
4251 9063 4251 9053 4245 9044 4238 9068
4262 9086 4265 9074
TIME...MOT...LOC 2223Z 322DEG 19KT 4259 9075
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHEETS2 follow-up statements
786
WWUS53 KDVN 122234
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 PM CDT WED JUN 12 2013
IAC061-ILC085-122300-
/O.CON.KDVN.TO.W.0010.000000T0000Z-130612T2300Z/
DUBUQUE IA-JO DAVIESS IL-
534 PM CDT WED JUN 12 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JO DAVIESS
AND EAST CENTRAL DUBUQUE COUNTIES UNTIL 600 PM CDT...
AT 531 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SAGEVILLE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
DUBUQUE AROUND 540 PM CDT.
EAST DUBUQUE AROUND 545 PM CDT.
MENOMINEE AROUND 555 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CENTER GROVE...ROCKDALE...KEY
WEST AND MASSEY.
OTHER LOCATIONS AFFECTED INCLUDE MASSEY MARINA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4253 9076 4259 9071 4259 9070 4259 9068
4258 9067 4254 9064 4251 9063 4251 9053
4245 9044 4238 9068
TIME...MOT...LOC 2234Z 322DEG 19KT 4253 9069
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHEETS397
WWUS53 KDVN 122249
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT WED JUN 12 2013
IAC061-122259-
/O.CAN.KDVN.TO.W.0010.000000T0000Z-130612T2300Z/
DUBUQUE IA-
549 PM CDT WED JUN 12 2013
...THE TORNADO WARNING FOR EAST CENTRAL DUBUQUE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4249 9052 4245 9046 4242 9055 4242 9056
4244 9057 4246 9062 4251 9064 4251 9062
4251 9058
TIME...MOT...LOC 2249Z 322DEG 19KT 4248 9061
$$
ILC085-122300-
/O.CON.KDVN.TO.W.0010.000000T0000Z-130612T2300Z/
JO DAVIESS IL-
549 PM CDT WED JUN 12 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JO DAVIESS
COUNTY UNTIL 600 PM CDT...
AT 546 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR EAST DUBUQUE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MENOMINEE AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4249 9052 4245 9046 4242 9055 4242 9056
4244 9057 4246 9062 4251 9064 4251 9062
4251 9058
TIME...MOT...LOC 2249Z 322DEG 19KT 4248 9061
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHEETSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:11 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 12, 3:11 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 311 PM CDT WED JUN 12 2013 .SYNOPSIS... ISSUED AT 305 PM CDT WED JUN 12 2013 ATMOSPHERE CONTINUES TO DESTABILIZE AS UPPER LEVEL SHORTWAVE IS NOW MOVING ACROSS THE AREA WITH UPPER LEVEL CAP NEARLY ERODED. SURFACE BASED CAPES RANGE FROM 3000 TO 4000 J/KG. THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS THE FORECAST AREA ESPECIALLY OVER EXTREME NORTHEAST IOWA AND NORTHWEST ILLINOIS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 305 PM CDT WED JUN 12 2013 THIS AFTERNOON AND TONIGHT...SEVERE WEATHER WILL DEVELOP ACROSS THE FORECAST AREA GENERALLY NORTH OF INTERSTATE 80. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP WITH HIGH WINDS...POSSIBLY UP TO 70 MPH... ALONG WITH VERY LARGE HAIL. TORNADOES ARE ALSO A POSSIBILITY IN ROTATING SUPERCELLS. THE SEVERE WEATHER WILL BE OVER OUR FAR EASTERN ILLINOIS COUNTIES BY EVENING WITH ANY STORMS MERGING INTO A DESTRUCTIVE DERECHO THAT WILL MOVE QUICKLY OUT OF OUR FORECAST ACROSS EASTERN ILLINOIS. SKIES WILL CLEAR TONIGHT WITH TEMPERATURES DROPPING INTO THE MID 50S TO AROUND 60. TOMORROW WILL BE A NICE DAY...CURRENT MODELS BUILD STRONG CANADIAN HIGH PRESSURE INTO THE UPPER MID WEST AS AN UPPER RIDGE BUILDS OVER THE UPPER PLAINS. THIS HIGH PRESSURE WILL PUSH A COLD FRONT ALL THE WAY TO THE SOUTHEASTERN STATES. TOMORROW WILL BE LESS HUMID AND COOLER WITH HIGH TEMPERATURES IN THE MID 70S TO AROUND 80. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 305 PM CDT WED JUN 12 2013 THURSDAY NIGHT THROUGH FRIDAY...THURSDAY NIGHT WILL BE COOL WITH TEMPERATURES IN THE MID 50S. PATCHY FOG MAY DEVELOP WITH THESE COOL TEMPERATURES AND WET GROUND. AS THE SURFACE HIGH MOVES EAST INTO THE OHIO VALLEY SOUTHERLY RETURN ON THE BACK SIDE OF THE HIGH WILL CONTINUE TO BRING FAIR WEATHER ON FRIDAY. THERE WILL BE A CHANCE OF SHOWERS ACROSS THE SOUTHERN PART OF THE FORECAST AREA AS A WARM FROM MOVES CLOSE TO THE REGION. FRIDAY NIGHT THROUGH SATURDAY...THERE IS A CHANCE OF AN MCS DEVELOPING TO OUR WEST AND MOVING ACROSS THE FORECAST AREA INTO SATURDAY. OUR CURRENT FORECAST IS CARRYING LIKELY POPS WHICH IS REASONABLE. HEAVY RAIN WILL BE POSSIBLE ALONG WITH ISOLATED SEVERE WEATHER WITH STRONG GUSTY WINDS AND HAIL AS THE MAIN THREAT. SUNDAY THROUGH NEXT WEDNESDAY...ON SUNDAY CONSENSUS MODELS CREATE A ZONAL UPPER AIR PATTERN OVER THE UPPER MIDWEST. THUNDERSTORMS MAY DEVELOP AS A FRONTAL BOUNDARY CROSSES THE AREA ALONG WITH ANY LINGERING BOUNDARIES FROM THE SATURDAY MCS. BY TUESDAY...THE LONG RANGE MODELS PROG A SHORT WAVE TROF TO BE OVER THE GREAT LAKES AS A LONG WAVE RIDGE BUILDING OVER THE ROCKIES. THIS UPPER LEVEL PATTERN WILL ADVECT DRIER CANADIAN HIGH PRESSURE INTO THE UPPER MIDWEST WITH FAIR WEATHER EARLY NEXT WEEK. ..KUHL.. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1217 PM CDT WED JUN 12 2013 VFR CONDS EARLY THIS AFTERNOON THEN SCATTERED SUPERCELLS WILL DEVELOP NORTH OF INTERSTATE 80 EARLY TO MID AFTERNOON...WITH THUNDERSTORMS GRADUALLY BECOMING WIDESPREAD AND SPREADING SOUTHEAST ACROSS ALL THE TAF SITES LATER IN THE AFTERNOON INTO THE EVENING. ISOLATED STRONG TORNADOES AND WIDESPREAD DESTRUCTIVE WINDS IN EXCESS OF 70 KNOTS CAN BE EXPECTED THIS AFTERNOON INTO THIS EVENING. MVFR/OCNL IFR CONDS IN THUNDERSTORMS. HIGH PRESSURE BUILDS INTO THE REGION LATE TONIGHT AND THURSDAY WITH VFR CONDS WITH CLEAR SKIES. SOUTH WINDS 10 TO 15 KNOTS THIS AFTERNOON BECOMING NORTH 10 TO 15 KNOTS THIS EVENING AND OVERNIGHT. NORTH WINDS AROUND 10 KNOTS ON THURSDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...KUHL SHORT TERM...KUHL LONG TERM...KUHL AVIATION...HAASE
Hazardous weather outlook, Jun 12, 11:47 AM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1147 AM CDT WED JUN 12 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131700- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1147 AM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS INCLUDING STRONG TORNADOES AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH FOR PORTIONS OF EXTREME EASTERN IOWA AND MUCH OF NORTHERN ILLINOIS. A MODERATE RISK INCLUDES MUCH OF THE REMAINDER OF THE OUTLOOK AREA. SUPERCELLS WILL RAPIDLY FORM EARLY THIS AFTERNOON ACROSS NORTHEAST IOWA AND NORTHWEST ILLINOIS GRADUALLY DEVELOPING ACROSS MUCH OF EASTERN IOWA AND NORTHERN ILLINOIS AS THE AFTERNOON PROGRESSES. EVENTUALLY THESE STORMS WILL CONGEAL INTO A WIDESPREAD DAMAGING WIND EVENT WITH WINDS IN EXCESS OF 80 MPH INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. LOCALLY HEAVY RAINFALL AND A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. REPEATED ROUNDS OF HEAVY RAIN FRIDAY NIGHT AND AGAIN LATE SATURDAY AND SATURDAY NIGHT MAY PRODUCE FLASH FLOODING AND RENEWED RIVER FLOODING. STAY TUNED FOR LATER FORECASTS AND UPDATES CONCERNING THESE WEEKEND STORM EPISODES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING. HAASE
In the hours before
Special weather statement, Jun 12, 12:56 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1256 PM CDT WED JUN 12 2013
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-121945-
WASHINGTON IA-VAN BUREN IA-SCOTT IA-MUSCATINE IA-LOUISA IA-LINN IA-
LEE IA-KEOKUK IA-JOHNSON IA-JEFFERSON IA-JACKSON IA-IOWA IA-HENRY IA-
DUBUQUE IA-DES MOINES IA-DELAWARE IA-BENTON IA-BUCHANAN IA-CEDAR IA-
CLINTON IA-JONES IA-JO DAVIESS IL-HENRY IL-MCDONOUGH IL-MERCER IL-
PUTNAM IL-ROCK ISLAND IL-STEPHENSON IL-WARREN IL-WHITESIDE IL-
BUREAU IL-CARROLL IL-HENDERSON IL-HANCOCK IL-
1256 PM CDT WED JUN 12 2013
...HIGH RISK FOR SEVERE WEATHER ACROSS MUCH OF EASTERN IOWA AND
NORTHWEST ILLINOIS THIS AFTERNOON...
CONDITIONS ARE FAVORABLE FOR RAPID DEVELOPMENT OF SEVERE
THUNDERSTORMS THIS AFTERNOON ACROSS EASTERN IOWA AND NORTHWEST
ILLINOIS. THE GREATEST RISK FOR SEVERE STORMS IS NORTH OF INTERSTATE
80 AND EAST OF HIGHWAY 218...WHERE THE STORM PREDICTION CENTER HAS
PLACED A RARE HIGH RISK FOR SEVERE STORMS.
AT 1250 PM CDT...AREA RADARS INDICATED THERE WERE NO THUNDERSTORMS
OCCURRING OVER IOWA OR NORTHWEST ILLINOIS. HOWEVER...THUNDERSTORMS
ARE EXPECTED TO RAPIDLY DEVELOP AND BECOME SEVERE BETWEEN 1 AND 3
PM. CONDITIONS ARE FAVORABLE FOR SUPERCELL THUNDERSTORMS WITH
DAMAGING WINDS...LARGE HAIL...AND TORNADOES. SEVERE SUPERCELL STORMS
ARE EXPECTED TO TRANSITION INTO ONE OR MORE LINES OF STORMS WITH
WIDESPREAD DAMAGING WINDS LATE THIS AFTERNOON.
A TORNADO WATCH IS EXPECTED TO BE ISSUED FOR PORTIONS OF THE AREA
THIS AFTERNOON. WHILE THE THREAT OF SEVERE WEATHER IS NOT
IMMINENT...THIS IS A POTENTIALLY DANGEROUS SITUATION AND YOU SHOULD
MAKE PLANS FOR WHERE YOU WILL TAKE SHELTER IF WARNINGS ARE ISSUED.
CLOSELY MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA OUTLOOKS FOR
FURTHER UPDATES AND WARNINGS.
&&
LAT...LON 4115 8963 4123 8964 4123 8986 4114 8987
4115 9043 4035 9045 4102 9219 4116 9219
4117 9242 4230 9231 4230 9207 4265 9208
4268 9088 4251 9063 4250 8940 4220 8939
4219 8968 4159 8962 4158 8916 4111 8915
SHEETSLocal storm report, Jun 12, 4:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
452 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FUNNEL CLOUD 3 NE WINTHROP 42.53N 91.61W
06/12/2013 BUCHANAN IA TRAINED SPOTTER
WALL CLOUD WITH SOME ROTATION AND OCCASSIONAL SHORT LIVED
FUNNELS.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:52 AM CDT | Special Weather Statement | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 6 more | 2 hr |
| Jun 12, 12:56 PM CDT | Special Weather Statement | DVN | Bureau, Carroll, Henderson, Henry, Jo Daviess, McDonough and 6 more | 109 min |
| Jun 12, 4:51 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 39 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | DVN | Jo Daviess | 28 min |
| Jun 12, 6:15 PM CDT | Tornado Warning | DVN | Jo Daviess | 30 min |
| Jun 12, 6:46 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 29 min |
| Jun 12, 4:42 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 48 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 38 min |
Nearby
Tornado Warnings in Illinois, 2013Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.